TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
aqua Offline
retro machine comes inbetween
Welcome me, I'm new!
*
 
aqua's Avatar
 
Name: Sian
Age: 24
Gender: Female
Location: Manchester,UK

Posts: 30
Join Date: November 1st 2012

Lethargic due to meds increase - February 19th 2013, 04:53 PM

The doctor told me to increase my fluoxetine to 40 mgs as of yesterday.
Today im feeling so tired i can barely get out of bed without my limbs feeling all wobbly, when i was walking home from college i felt like i was going to pass out.

Is there anything i can do to help alleviate this?

Thanks x







Self-harm free since: October 2013
~Follow me on Tumblr~

   
  (#2 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,785
Blog Entries: 2319
Join Date: January 31st 2009

Re: Lethargic due to meds increase - February 19th 2013, 06:09 PM

I always either get bad side affects from my meds or have an allergic reaction. I couldn't get out of bed for three days once. It can be horrible but if these are just side affects, then they should begin to wear off over the next few days and more so over the next few weeks. See how it goes, if it gets worse (ie problems breathing) then seek help. If it just doesn't get better in time, see your doctor again .


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#3 (permalink)) Old
Coffee. Offline
Condom Queen
TeenHelp Addict
************
 
Coffee.'s Avatar
 
Name: Traci
Age: 27
Gender: she/her/hers
Location: North Carolina

Posts: 8,133
Blog Entries: 639
Join Date: October 29th 2009

Re: Lethargic due to meds increase - February 19th 2013, 11:18 PM

As Jessie said, remember that these symptoms are temporary as side effects. To alleviate them, I might recommend trying to get enough sleep the night before since sleep deprivation will not help your fatigue and make sure you are eating properly the next day in order to properly nourish your body so that it can fight off the negative effects faster. And obviously, if in a few days these have not subsided, give your doctor a call.


I said to the sun, "Tell me about the big bang"
& the sun said “it hurts to become."
Andrea Gibson, "I Sing The Body Electric; Especially When My Power Is Out"
  Send a message via MSN to Coffee.  
  (#4 (permalink)) Old
aqua Offline
retro machine comes inbetween
Welcome me, I'm new!
*
 
aqua's Avatar
 
Name: Sian
Age: 24
Gender: Female
Location: Manchester,UK

Posts: 30
Join Date: November 1st 2012

Re: Lethargic due to meds increase - February 21st 2013, 04:06 PM

thanks for the advice, I decided to just go down to my 20 again for the day so i dont miss college, and the side effects have worn off. I think my doctor will try me on some different medication.







Self-harm free since: October 2013
~Follow me on Tumblr~

   
Closed Thread

Bookmarks

Tags
due, increase, lethargic, meds

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.